CureZone   Log On   Join
Re: Bile salts
 
jameskep37 Views: 2,421
Published: 7 years ago
 
This is a reply to # 1,917,554

Re: Bile salts


Excess bile definetly irritates my gut lining and causes nausea...this might apply more to excessive intake/application of bile promoters that come in direct contact with intestinal lining. It might be worth expermenting with if taken with a meal. Experiment with the doseage. The dews bile salts are probably one of the most bitter things ive ever tasted...it doesnt take much.  Inhibitors may help with the battle but unfortunately dont win the battle.

Anything that can excessively irritate the lining of the gut, which causes an inflammation response..probably does not help leaky gut.

Good post on bile:

http://curezone.com/forums/fm.asp?i=1858957#i

Another interesting abstract with bile salts. It can be frustrating how pathogens can mutate and become resistant.

http://www.ncbi.nlm.nih.gov/pubmed/22275872

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.703 sec, (1)